# SDR SWAA2025081504794

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,762 hours, 14,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLASHLIGHT WONT TEST.   R & R THE BATTERY TO FWD OTBD FLASHLIGHT IAW SIP, OPS CHECKED GOOD.
